EconPapers    
Economics at your fingertips  
 

Nonlinear Errors in Variables: Estimation of Some Engel Curves

Jerry Hausman, Whitney Newey and J. L. Powel

No 504, Working papers from Massachusetts Institute of Technology (MIT), Department of Economics

Date: 1988-11
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Nonlinear errors in variables Estimation of some Engel curves (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mit:worpap:504

Ordering information: This working paper can be ordered from
MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA

Access Statistics for this paper

More papers in Working papers from Massachusetts Institute of Technology (MIT), Department of Economics MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Linda Woodbury ().

 
Page updated 2019-11-07
Handle: RePEc:mit:worpap:504